Alert archive / Indiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 87, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 10, 2020, 5:22 PM EDT for 6 counties in Indiana. It was in force for 98 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2020, 5:22 PM EDT (21:22 UTC)
- Expired
- Aug 10, 2020, 7:00 PM EDT
- In force
- 98 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Cass County, IN, Fulton County, IN, Miami County, IN, Pulaski County, IN, Starke County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 108 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 6:05 PM EDT | TSTM WND DMG | 3 Wnw Sitka, IN | TREE DOWNED ACROSS LOWES ROAD BRIDGE AND BLOCKING TRAFFIC, APPROXIMATELY 1 FT IN DIAMETER. DELAYED REPORT. |
| Aug 10, 6:08 PM EDT | TSTM WND DMG | Sitka, IN | POWER LINE DOWNED AT 500N AND 700E. DELAYED REPORT. |
| Aug 10, 6:10 PM EDT | TSTM WND DMG | 1 Ssw Sitka, IN | 1-2 FT DIAMETER TREE DOWNED BLOCKING THE ROAD ON E 400 N NEAR RACCOON CIRCLE. DELAYED REPORT. |
| Aug 10, 6:10 PM EDT | TSTM WND DMG | Idaville, IN | TREE ACROSS THE ROAD WITH A POWER LINE ENTANGLED IN IT. THERE WAS ANOTHER POWER LINE DOWNED IN TOWN BUT AN EXACT LOCATION WAS NOT GIVEN. DELAYED REPORT. |
| Aug 10, 6:30 PM EDT | TSTM WND DMG | Rochester, IN | REPORTS OF TREES DOWN. |
| Aug 10, 6:48 PM EDT | TSTM WND DMG | 1 N Peru, IN | LARGE TREES DOWN IN PERU. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:26 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1597 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
745
WUUS53 KIWX 102122
SVRIWX
INC017-049-103-131-149-181-102300-
/O.NEW.KIWX.SV.W.0087.200810T2122Z-200810T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
522 PM EDT Mon Aug 10 2020
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
White County in northwestern Indiana...
Pulaski County in northwestern Indiana...
Fulton County in north central Indiana...
Cass County in north central Indiana...
Western Miami County in north central Indiana...
Southwestern Starke County in northwestern Indiana...
* Until 700 PM EDT/600 PM CDT/.
* At 522 PM EDT/422 PM CDT/, severe thunderstorms were located along
a line extending from near Conrad to Brook to near Raub, moving
east at 50 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Severe thunderstorms will be near...
Wolcott around 550 PM EDT.
Monon and Medaryville around 555 PM EDT.
Monticello, Brookston and Francesville around 600 PM EDT.
Winamac and Royal Center around 615 PM EDT.
Logansport around 630 PM EDT.
Rochester and Walton around 640 PM EDT.
Peru, Grissom Afb and Mexico around 645 PM EDT.
Bunker Hill around 650 PM EDT.
This includes Interstate 65 between mile markers 185 and 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4084 8710 4084 8699 4091 8699 4091 8693
4118 8693 4117 8608 4056 8606 4056 8637
4069 8637 4069 8652 4074 8653 4074 8673
4073 8676 4068 8676 4068 8674 4066 8678
4056 8677 4057 8710
TIME...MOT...LOC 2122Z 271DEG 43KT 4106 8743 4085 8735 4072 8744
HAIL...1.00IN
WIND...80MPH
$$
JBALL4 follow-up statements
126
WWUS53 KIWX 102146
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
546 PM EDT Mon Aug 10 2020
INC017-049-103-131-149-181-102300-
/O.CON.KIWX.SV.W.0087.000000T0000Z-200810T2300Z/
White IN-Pulaski IN-Fulton IN-Cass IN-Miami IN-Starke IN-
546 PM EDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
EDT/600 PM CDT/ FOR WHITE...PULASKI...FULTON...CASS...WESTERN MIAMI
AND SOUTHWESTERN STARKE COUNTIES...
At 546 PM EDT/446 PM CDT/, severe thunderstorms were located along a
line extending from near Gifford to near McCoysburg to near
Remington, moving east at 50 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
Monon around 555 PM EDT.
Francesville and Medaryville around 600 PM EDT.
Monticello around 610 PM EDT.
Winamac around 615 PM EDT.
Royal Center around 620 PM EDT.
Logansport around 635 PM EDT.
Rochester and Walton around 640 PM EDT.
Peru, Grissom Afb and Mexico around 645 PM EDT.
Other locations impacted by these severe thunderstorms include
Clymers, Beardstown, Bennetts Switch, Smithson, Nyena Lake,
Deedsville, Macy, Clarks, Star City and Tiosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4084 8710 4084 8699 4091 8699 4091 8693
4118 8693 4117 8608 4056 8606 4056 8637
4069 8637 4069 8652 4074 8653 4074 8673
4073 8676 4068 8676 4068 8674 4066 8678
4056 8677 4057 8710
TIME...MOT...LOC 2146Z 271DEG 43KT 4106 8709 4085 8701 4072 8710
HAIL...1.00IN
WIND...80MPH
$$
Brown425
WWUS53 KIWX 102226
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
626 PM EDT Mon Aug 10 2020
INC149-102236-
/O.CAN.KIWX.SV.W.0087.000000T0000Z-200810T2300Z/
Starke IN-
626 PM EDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STARKE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Indiana.
LAT...LON 4117 8650 4117 8608 4056 8606 4056 8637
4069 8637 4069 8652 4074 8653 4074 8675
4068 8676 4068 8674 4066 8678 4056 8677
4057 8695
TIME...MOT...LOC 2226Z 270DEG 43KT 4105 8649 4084 8642 4071 8651
$$
INC017-049-103-131-181-102300-
/O.CON.KIWX.SV.W.0087.000000T0000Z-200810T2300Z/
White IN-Pulaski IN-Fulton IN-Cass IN-Miami IN-
626 PM EDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EASTERN WHITE...EASTERN PULASKI...FULTON...CASS AND WESTERN MIAMI
COUNTIES...
At 626 PM EDT, severe thunderstorms were located along a line
extending from near Winamac to near Royal Center to 8 miles west of
Logansport, moving east at 50 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
Logansport around 635 PM EDT.
Rochester, Walton and Mexico around 645 PM EDT.
Peru, Grissom Afb and Bunker Hill around 650 PM EDT.
Other locations impacted by these severe thunderstorms include
Clymers, Bennetts Switch, Nyena Lake, Deedsville, Macy, Star City,
Tiosa, Thornhope, Lincoln and Nead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4117 8650 4117 8608 4056 8606 4056 8637
4069 8637 4069 8652 4074 8653 4074 8675
4068 8676 4068 8674 4066 8678 4056 8677
4057 8695
TIME...MOT...LOC 2226Z 270DEG 43KT 4105 8649 4084 8642 4071 8651
HAIL...1.00IN
WIND...80MPH
$$
Brown139
WWUS53 KIWX 102238
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
638 PM EDT Mon Aug 10 2020
INC131-181-102248-
/O.CAN.KIWX.SV.W.0087.000000T0000Z-200810T2300Z/
White IN-Pulaski IN-
638 PM EDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WHITE AND EASTERN
PULASKI COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Indiana.
LAT...LON 4056 8637 4069 8637 4069 8652 4074 8652
4074 8658 4078 8658 4091 8649 4091 8647
4094 8647 4117 8633 4117 8608 4056 8606
TIME...MOT...LOC 2238Z 271DEG 43KT 4105 8631 4084 8624 4071 8633
$$
INC017-049-103-102300-
/O.CON.KIWX.SV.W.0087.000000T0000Z-200810T2300Z/
Fulton IN-Cass IN-Miami IN-
638 PM EDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR FULTON...CASS AND WESTERN MIAMI COUNTIES...
At 638 PM EDT, severe thunderstorms were located along a line
extending from 6 miles west of Rochester to 7 miles west of Mexico to
near Logansport, moving east at 50 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
Mexico around 645 PM EDT.
Peru and Grissom Afb around 650 PM EDT.
Bunker Hill around 655 PM EDT.
Other locations impacted by these severe thunderstorms include
Clymers, Fulton, Bennetts Switch, Nyena Lake, Leases Corner,
Deedsville, Macy, Hoover, Tiosa and Kewanna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4056 8637 4069 8637 4069 8652 4074 8652
4074 8658 4078 8658 4091 8649 4091 8647
4094 8647 4117 8633 4117 8608 4056 8606
TIME...MOT...LOC 2238Z 271DEG 43KT 4105 8631 4084 8624 4071 8633
HAIL...1.00IN
WIND...80MPH
$$
Brown941
WWUS53 KIWX 102251
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
651 PM EDT Mon Aug 10 2020
INC017-049-103-102301-
/O.EXP.KIWX.SV.W.0087.000000T0000Z-200810T2300Z/
Fulton IN-Cass IN-Miami IN-
651 PM EDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR FULTON...CASS AND WESTERN
MIAMI COUNTIES WILL EXPIRE AT 700 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Indiana.
LAT...LON 4056 8637 4069 8637 4069 8652 4074 8652
4074 8658 4078 8658 4091 8649 4091 8647
4094 8647 4117 8633 4117 8608 4056 8606
TIME...MOT...LOC 2251Z 270DEG 43KT 4105 8615 4084 8608 4071 8617
$$
BrownWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:50 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Aug 10, 2:50 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
250 PM EDT Mon Aug 10 2020
.SYNOPSIS...
Issued at 248 PM EDT Mon Aug 10 2020
A destructive line of severe thunderstorms with widespread damaging
winds will shift across the area late afternoon and evening before
diminishing overnight. Dry and warm weather will follow into next
weekend before a chance of showers and thunderstorms returns to the
area.
&&
.SHORT TERM...(Tonight)
Issued at 248 PM EDT Mon Aug 10 2020
Severe MCS over ern IA attm will blast ewd into wrn zones toward
21Z and into wrn OH by 00Z. Intense wake low seen post squall line
is contributing to extreme sfc gusts within the full extent of this
line segment. Expect continued organization along with some
expansion of this squall line as it carries east through aftn in
response to very unstable/moist downstream airmass. Noted
substantial and growing cold pool supports widespread sig wind gusts
through most of MI/IN portion of the CWA and perhaps extending
further through wrn OH. Ewd bending warm advection wing bears
watching too with at least some isolated pre-squall line svr storm
threat as well.
Otherwise in wake of this intense sys large scale convective
overturning should placate any additional substantial development
overnight and will just carry an isolated mention beyond mid
evening. Exception will be along swrn flank of cold pool bubble
where elevated isentropic lift may yield additional storms. For now
believe that will setup just south over nrn portion of IND CWA and
will amend later as needed.
&&
.LONG TERM...(Tuesday through Sunday)
Issued at 248 PM EDT Mon Aug 10 2020
In wake of short term storms this evening little to discuss as sfc
ridging builds across the lakes and pushes active frontal zone south
of the OH river. Not surprising 12Z med range guidance has abandoned
any potential precipitation locally until next weekend at the
earliest. Otherwise warm temps to persist within neutral thermal
advective pattern.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 100 PM EDT Mon Aug 10 2020
Ongoing convection in Iowa is expected to propagate into the area
this evening. Latest CAMS output has arrival at KSBN 22-23Z and KFWA
00-01Z. In addition to MVFR cigs/vsbys with TSRA will also include
mention of wind gust potential...especially at KSBN.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Lakeshore Flood Warning from 7 PM this evening to 10 AM CDT
Tuesday for INZ003.
Beach Hazards Statement from 7 PM CDT this evening through
Tuesday morning for INZ003.
MI...Lakeshore Flood Warning from 8 PM this evening to 11 AM EDT
Tuesday for MIZ077.
Beach Hazards Statement from 8 PM EDT this evening through
Tuesday morning for MIZ077.
OH...NONE.
LM...NONE.
&&
SYNOPSIS...T
UPDATE...T
SHORT TERM...T
LONG TERM...T
AVIATION...JAL
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Aug 10, 3:05 PM EDT, 2 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 305 PM EDT Mon Aug 10 2020 INZ003>009-012>018-020-022>027-032>034-MIZ078>081-111915- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale- 305 PM EDT Mon Aug 10 2020 /205 PM CDT Mon Aug 10 2020/ This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...This afternoon and tonight. ...Destructive wind threat increasing across northern Indiana and southwestern Lower Michigan late this afternoon into this evening... A line of severe thunderstorms, with a history of wind gusts between 70 and 100 mph, will race east across northern Illinois this afternoon, reaching northwestern Indiana and far southwestern Lower Michigan by 5 PM EDT. The line will then continue racing east at 60 to 70 mph across the remainder of northern Indiana and far southern Lower Michigan. While winds will pose the greatest risk, an isolated tornado will be possible. Isolated strong to severe thunderstorms could also develop ahead of the line. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There a chances for thunderstorms Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. OHZ001-002-004-005-015-016-024-025-111915- Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 305 PM EDT Mon Aug 10 2020 This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...This afternoon and tonight. ...Threat for damaging winds increasing across northwestern Ohio... A line of severe thunderstorms is expected to race east across northern Indiana during the late afternoon and early evening hours, reaching northwestern Ohio after 7 pm EDT. Damaging wind gusts in excess of 70 mph with isolated high gusts, will be possible. Strong to severe thunderstorms could also develop ahead of the line. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There a chances for thunderstorms Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. LMZ043-046-MIZ077-111915- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- Berrien- 305 PM EDT Mon Aug 10 2020 This Hazardous Weather Outlook is for southwest Michigan and the nearshore waters of southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. ...Dangerous line of thunderstorms to cause impacts across southeastern Lake Michigan and shores of Berrien county late this afternoon into this evening... A line of severe thunderstorms, with a history of wind gusts between 70 and 100 mph, will race east across northern Illinois this afternoon, and southern Lake Michigan, reaching southeastern Lake Michigan by 5 pm EDT. These storms will n
In the hours before
Local storm report, Aug 10, 11:42 AM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1142 AM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM TSTM WND DMG 3 NW ROSELAND 41.75N 86.31W
08/10/2020 ST. JOSEPH IN BROADCAST MEDIA
HEALTHY LOOKING TREE PARTIALLY SNAPPED. VIA
TWITTER. TIME ESTIMATED FROM RADAR.
&&
BROWNSpecial weather statement, Aug 10, 3:12 PM EDT, 2 hours 10 minutes before
Special Weather Statement National Weather Service Northern Indiana 312 PM EDT Mon Aug 10 2020 INZ003>005-012>016-020-022>024-MIZ077-078-102200- La Porte-St. Joseph IN-Elkhart-Starke-Pulaski-Marshall-Fulton IN- Kosciusko-White-Cass IN-Miami-Wabash-Berrien-Cass MI- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, and Marcellus 312 PM EDT Mon Aug 10 2020 /212 PM CDT Mon Aug 10 2020/ ...DESTRUCTIVE LINE OF STORMS ARRIVING LATE THIS AFTERNOON... A line of storms with a history of producing wind gusts between 70 and 100 mph is tracking through northwest Illinois. This line will move into northwest Indiana and southwest Lower Michigan near 5 PM EDT. Secure outdoor items. Ensure you can receive watches and warnings. If a warning is issued, seek shelter in a sturdy building. Brown
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 4:03 PM EDT | Special Marine Warning | IWX | 117 min | |
| Aug 10, 4:25 PM EDT | Beach Hazards Statement | IWX | 19 hr | |
| Aug 10, 4:25 PM EDT | Lakeshore Flood Warning | IWX | 19 hr | |
| Aug 10, 4:38 PM EDT | Small Craft Advisory | IWX | 12 hr | |
| Aug 10, 5:19 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 71 min |
| Aug 10, 5:48 PM EDT | Special Marine Warning | IWX | 117 min | |
| Aug 10, 6:24 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, LaGrange, Marshall, Noble and 2 more | 66 min |
| Aug 10, 6:38 PM EDT | Tornado Warning | IWX | Elkhart, Kosciusko, Marshall, Noble, Whitley | 22 min |
| Aug 10, 6:41 PM EDT | Tornado Warning | IWX | Elkhart, Kosciusko, Saint Joseph | 19 min |
| Aug 10, 6:48 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Kosciusko, Miami, Wabash, Whitley | 42 min |
| Aug 10, 7:11 PM EDT | Tornado Warning | IWX | Allen, Huntington, Whitley | 34 min |
| Aug 10, 7:18 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, DeKalb, Huntington, Noble, Wells and 1 more | 42 min |
| Aug 10, 7:22 PM EDT | Special Weather Statement | IWX | Steuben | 38 min |
| Aug 10, 7:25 PM EDT | Special Weather Statement | IWX | Blackford, Wells | 35 min |
| Aug 10, 7:51 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen | 54 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.